Facebook Pixel
EmpowHER Guest

I had 3 days of withdrawal bleeding due to taking ecp, after 2 days of the last day of my bleeding that I had sex again then I took ecp after 56 hours then had bleeding again after 7 days. After almost 3 weeks I still haven't gotten my next period.

By Anonymous April 19, 2016 - 12:10pm
Rate This


Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

Overuse of emergency contraception can cause an irregular cycle but you will need to take a pregnancy test to know if you're pregnant. It could be accurate by now.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


April 19, 2016 - 1:13pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!